# SDR DL757972752

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN, SECTION 46, FS 1681, AFT LWR CORNER OF  R1 DOOR CUTOUT, REPAIR FOR CRACK.  HFEC INSPECTION OF A PREVIOUSLY REWORKED SKIN GOUGE, NEAR THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT REVEALED A SMALL CRACK IN THE SKIN EMANATING FROM A FASTENER HOLE.  THECRACK WAS CUTOUT WITH A 1.0 DIA HOLE AND A DOUBLER AND     TRIPLER WERE INSTALLED PER ER/A 237547-14, REV C.
